Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 19, 2009, 7:52 AM CDT for Val Verde County, Texas. It took effect at Jun 19, 2009, 12:33 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2009, 7:52 AM CDT (12:52 UTC)
- In effect from
- Jun 19, 2009, 12:33 PM CDT
- Expired
- Jun 19, 2009, 8:13 PM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Devils River at Cauthorn Ranch near Juno (JNXT2).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 191252
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
752 AM CDT FRI JUN 19 2009
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
DEVILS RIVER...PECOS RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 12-24 HOURS.
&&
TXC465-200652-
/O.NEW.KEWX.FL.W.0009.090619T1733Z-090620T0707Z/
/JNXT2.1.ER.090619T1733Z.090619T1800Z.090619T1907Z.UU/
752 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM FRIDAY THE STAGE WAS 4.4 FEET (1.3 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET (2.4 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 8.3 FEET 2.5 METERS BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY THIS AFTERNOON.
* IMPACT...AT 8.0 FEET...(2.4 METERS)...MINOR LOWLAND FLOODING CLOSES LOW
CROSSINGS ON HIGHWAY 163..
$$
TXC465-200652-
/O.NEW.KEWX.FL.W.0010.090619T1559Z-090620T1036Z/
/BKCT2.2.ER.090619T1559Z.090619T1800Z.090619T2236Z.NO/
752 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* FROM THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM FRIDAY THE STAGE WAS 2.3 FEET (0.7 METERS).
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
NEAR 8.0 FEET 2.4 METERS BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 8.0 FEET...MODERATE LOWLAND FLOODING REACHES THE HIGHWAY 163
BRIDGE FLOOR SEVERAL MILES BELOW JUNO. THIS LEVEL IS TURBULENT AND DANGEROUS
FOR INEXPERIENCED SWIMMERS...CANOEISTS AND KAYAKERS.
$$
TXC465-200652-
/O.NEW.KEWX.FL.W.0011.090619T1704Z-090620T0800Z/
/PDAT2.1.ER.090619T1704Z.090619T1800Z.090619T2000Z.NO/
752 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE PECOS RIVER AT PANDALE CROSSING.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM FRIDAY THE STAGE WAS 1.3 FEET (0.4 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET (2.1 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 8.1 FEET 2.5 METERS BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 7.0 FEET...(2.1 METERS)...MINOR LOWLAND FLOODING IS A SIGNIFICANT
THREAT TO SWIMMERS...TUBERS AND CAMPERS ON THE LOW BANKS OF THE PECOS RIVER
ABOVE PANDALE TO ABOVE LANGTRY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
CAUTHORN RANCH 3 8 4.4 FRI 07 AM 5.5 5.1 4.8 4.8 4.7
BAKERS CROSSING 4 6 2.3 FRI 07 AM 3.2 2.6 2.3 2.2 2.2
PANDALE CROSSIN 5 7 1.3 FRI 07 AM 2.8 2.2 1.2 0.6 0.6
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
CAUTHORN RANCH 1 2 1.3 FRI 07 AM 1.7 1.6 1.5 1.5 1.4
BAKERS CROSSING 1 2 0.7 FRI 07 AM 1.0 0.8 0.7 0.7 0.7
PANDALE CROSSIN 2 2 0.4 FRI 07 AM 0.9 0.7 0.4 0.2 0.2
$$1 follow-up statement
000
WGUS84 KEWX 200113
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT FRI JUN 19 2009
...FLOOD WARNING HAS BEEN CANCELED FOR THE...
DEVILS RIVER...PECOS RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SCATTERED SHOWERS AND THUNDERSTORMS ARE
FORECAST FOR THE NEXT 12-24 HOURS.
&&
TXC465-200143-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-090620T0707Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
813 PM CDT FRI JUN 19 2009
THE FLOOD WARNING IS CANCELLED FOR
THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* AT 7:15 PM FRIDAY THE STAGE WAS 4.4 FEET (1.3 METERS).
* FLOOD STAGE IS 8.0 FEET (2.4 METERS).
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 4.4 FEET METERS AFTER
MIDNIGHT TOMORROW.
$$
TXC465-200143-
/O.CAN.KEWX.FL.W.0010.000000T0000Z-090620T1036Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
813 PM CDT FRI JUN 19 2009
THE FLOOD WARNING IS CANCELLED FOR
THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* AT 7:15 PM FRIDAY THE STAGE WAS 2.3 FEET (0.7 METERS).
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 2.3 FEET METERS. THE RIVER
WILL FALL TO 2.2
$$
TXC465-200143-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-090620T0800Z/
/PDAT2.1.ER.090619T1427Z.090619T1515Z.000000T0000Z.NO/
813 PM CDT FRI JUN 19 2009
THE FLOOD WARNING IS CANCELLED FOR
THE PECOS RIVER AT PANDALE CROSSING.
* AT 7:15 PM FRIDAY THE STAGE WAS 3.9 FEET (1.2 METERS).
* FLOOD STAGE IS 7.0 FEET (2.1 METERS).
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 4.5 FEET METERS. THE RIVER
WILL FALL TO 1.9
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
CAUTHORN RANCH 3 8 4.4 FRI 07 PM 4.4 4.4 4.4 4.4 4.4
BAKERS CROSSING 4 6 2.3 FRI 07 PM 2.3 2.2 2.2 2.2 2.2
PANDALE CROSSIN 5 7 3.9 FRI 07 PM 2.7 1.9 1.0 0.5 0.4
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
CAUTHORN RANCH 1 2 1.3 FRI 07 PM 1.3 1.3 1.3 1.3 1.3
BAKERS CROSSING 1 2 0.7 FRI 07 PM 0.7 0.7 0.7 0.7 0.7
PANDALE CROSSIN 2 2 1.2 FRI 07 PM 0.8 0.6 0.3 0.2 0.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:44 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 19, 6:44 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 644 AM CDT FRI JUN 19 2009 .UPDATE... INCREASING POPS ALONG THE RIO GRANDE INTO EDWARDS PLATEAU TO REFLECT RADAR TRENDS. && .AVIATION... THIS MORNING, AREAS OF IFR/MVFR CIGS AND VSBYS WILL CONTINUE ALONG THE RIO GRANDE AND EDWARDS PLATEAU WITH RA AND ISOLATED SHRA/TSRA. ELSEWHERE, MVFR CIGS WITH ISOLATED SHRA WILL CONTINUE. CIGS AND VSBYS WILL RISE TO VFR LATE THIS MORNING AND PREVAIL INTO THIS EVENING, EXCEPT LOCAL MVFR CIGS AND VSBYS ALONG THE RIO GRANDE AS SHRA/TSRA WILL CONTINUE THERE THIS AFTERNOON AND TONIGHT. MVFR CIGS WILL REDEVELOP LATE THIS EVENING AND OVERNIGHT. S TO SE WINDS 5 TO 15 KTS WILL PREVAIL WITH GUSTS TO 30 KTS. && .PREV DISCUSSION... /ISSUED 440 AM CDT FRI JUN 19 2009/ DISCUSSION... A LOCALIZED FLASH FLOOD PATTERN HAS SET UP OVER THE SOUTHERN EDWARDS PLATEAU WITH SOME SERIOUS FLOOD CONCERNS OVER VAL VERDE COUNTY THIS MORNING. PART OF THE ENHANCED THREAT HAS BEEN THE RESULT OF THE OVERNIGHT LOW LEVEL JET AND ENHANCED PLUME OF MOISTURE FEEDING IN FROM THE WESTERN GULF UP THE RIO GRANDE VALLEY AND EASTERN SLOPES OF THE SIERRA MADRE ORIENTAL. THE TROPICAL PLUME SEEN ON GOES SOUNDER IMAGERY SUGGESTS PRECIPITABLE WATER VALUES OF NEAR 2 INCHES. RADAR IS ALREADY PICKING UP ON SOME ESTIMATES NEAR 8 INCHES, AND THE GROUND TRUTH REPORTS AND TROPICAL ENVIRONMENT SUGGESTS THESE HIGH ESTIMATES COULD BE PRETTY ACCURATE. THE AXIS OF HEAVIEST RAINS SHOULD SWELL EAST INTO DRT THIS MORNING BEFORE RETREATING BACK TO THE WEST LATER TODAY. HOWEVER, RAIN COOLED OUTFLOW FROM THIS MORNING COULD TEMPORARILY HOLD THE CONVECTIVE FOCUS FARTHER EAST AND WARRANT AN UPDATE TO SHIFT THE HEAVY RAINFALL POTENTIAL INTO PARTS OF EDWARDS AND KINNEY COUNTIES. THE TROPICAL DEPRESSION MAY CONTINUE TO FEED THE AREA WITH MORE MOISTURE AND FLOODING POTENTIAL INTO TONIGHT...BUT THE THIN FOCUS FOR TRAINING CELLS IS FORECAST BY MODELS TO RETREAT NW AND BROADEN THUS THE FFA IS SET TO EXPIRE AT 00Z SATURDAY FOR NOW. PIECES OF THE GULF PLUME ARE BREAKING FARTHER EAST AND ENHANCING STREAMER SHOWERS ALONG THE BALCONES ESCARPMENT AND EXTENDING SOUTH ROUGHLY FROM SAT TO CRP. SOME LOCALLY ENHANCED POPS WERE INCLUDED HERE MAINLY FOR THIS MORNING AS A REPEAT OF YESTERDAYS ACTIVITY LOOKS TO BE AS GOOD OR BETTER, BASED ON THE EARLY MORNING TRENDS. ALL OF THIS ACTIVITY SHOULD ALLOW FOR A NEEDED BREAK IN THE HOT PATTERN, WITH HIGHS RETREATING BACK TO THE MID 90S FOR THE SAT AREA. THE TEMPORARY SHIFT EASTWARD OF THE UPPER RIDGE INTO THE MISSISSIPPI VALLEY WILL KEEP A GOOD FETCH OF ONSHORE FLOW FOR THE WEEKEND WITH THE UPPER RIDGE EXPECTED TO SHIFT BACK WEST LATE SUNDAY. THUS A RETURN BACK TO HOT AND DRY DOMINANCE IS EXPECTED FROM MONDAY THROUGH THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 99 77 98 75 99 / 10 10 10 - 10 AUSTIN BERGSTROM INTL AIRPORT 98 77 97 73 98 / 20 10 10 10 10 NEW BRAUNFELS MUNI AIRPORT 96 75 97 74 96 / 30 10 10 10 10 BURNET MUNI AIRPORT 94 74 93 74 95 / 10 - - - - DEL RIO INTL AIRPORT 91 78 95 78 97 / 70 40 20 10 - GEORGETOWN MUNI AIRPORT 95 75 93 74 96 / 10 - - - - HONDO MUNI AIRPORT 97 76 96 75 96 / 10 10 10 10 10 SAN MARCOS MUNI AIRPORT 97 76 96 74 97 / 20 10 10 10 10 LA GRANGE - FAYETTE REGIONAL 97 76 96 74 96 / 20 10 10 10 10 SAN ANTONIO INTL AIRPORT 95 75 95 76 97 / 30 10 10 10 10 STINSON MUNI AIRPORT 96 76 96 76 98 / 20 10 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: VAL VERDE. && 18/04
Hazardous weather outlook, Jun 19, 5:16 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 516 AM CDT FRI JUN 19 2009 TXZ171>173-184>194-202>209-217>225-228-201030- LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 516 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183-201030- VAL VERDE- 516 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT INTO THIS EVENING. VERY HEAVY RAINS CAN BE EXPECTED ACROSS VAL VERDE COUNTY. RAINFALL AMOUNTS OF 3 TO 8 INCHES CAN BE EXPECTED. FLASH FLOODING CAN BE EXPECTED. RIVER FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 19, 4:38 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 438 AM CDT FRI JUN 19 2009 TXZ183-202-191030- KINNEY-VAL VERDE- 438 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORMS WERE AFFECTING KINNEY AND VAL VERDE COUNTIES... AT 435 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF AMISTAD VILLAGE TO 9 MILES SOUTHWEST OF DEL RIO TO 17 MILES SOUTH OF DEL RIO...OR ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF COMSTOCK TO 9 MILES SOUTHWEST OF DEL RIO TO 17 MILES SOUTH OF DEL RIO...MOVING NORTH AT 30 MPH. PEOPLE IN NORTHWESTERN KINNEY AND VAL VERDE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...AMISTAD VILLAGE...DEL RIO...LAUGHLIN AFB... STANDART AND AMANDA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. VERY HEAVY RAINS OF 1 TO 3 INCHES PER HOUR AND WINDS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, Jun 19, 5:31 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 531 AM CDT FRI JUN 19 2009 TXZ183-184-202-191130- EDWARDS-KINNEY-VAL VERDE- 531 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORMS WERE AFFECTING EDWARDS...KINNEY AND VAL VERDE COUNTIES... AT 530 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF JUNO TO CARTA VALLEY TO AMANDA...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF JUNO TO 12 MILES SOUTH OF LOMA ALTA TO 13 MILES EAST OF DEL RIO...MOVING NORTHEAST AT 30 MPH. PEOPLE IN EDWARDS...NORTHWESTERN KINNEY AND VAL VERDE COUNTIES... INCLUDING THE FOLLOWING LOCATIONS...CARTA VALLEY...LOMA ALTA AND FLOUR MILLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 45 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, Jun 19, 5:46 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 546 AM CDT FRI JUN 19 2009 TXZ202-217-191145- KINNEY-MAVERICK- 546 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORMS WERE AFFECTING KINNEY AND MAVERICK COUNTIES... AT 544 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF QUEMADO TO 15 MILES SOUTHWEST OF EL INDIO...MOVING NORTH AT 25 MPH. PEOPLE IN MAVERICK AND SOUTHWESTERN KINNEY COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...QUEMADO...EL INDIO...NORMANDY...EAGLE PASS... ROSITA SOUTH...ROSITA NORTH AND PALOMA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. BRIEF VERY HEAVY RAINS AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, Jun 19, 6:54 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 654 AM CDT FRI JUN 19 2009 TXZ183-184-202-191300- EDWARDS-KINNEY-VAL VERDE- 654 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORMS WERE AFFECTING EDWARDS...KINNEY AND VAL VERDE COUNTIES... AT 653 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF DEL RIO TO 14 MILES SOUTH OF CARTA VALLEY TO 8 MILES NORTHWEST OF ALAMO VILLAGE...OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF DEL RIO TO 20 MILES NORTHEAST OF DEL RIO TO 13 MILES NORTH OF BRACKETTVILLE...MOVING NORTH AT 25 MPH. PEOPLE IN NORTHWESTERN KINNEY...SOUTHWESTERN EDWARDS AND VAL VERDE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...CARTA VALLEY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:21 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 19, 2:26 AM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Jun 19, 4:00 AM CDT | Flash Flood Watch | EWX | Val Verde | 11 hr |
| Jun 19, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 40 min |
| Jun 19, 5:03 AM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 117 min |
| Jun 19, 5:39 AM CDT | River Flood Warning | EWX | Val Verde | 30 hr |
| Jun 19, 6:18 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 19, 7:52 AM CDT | River Flood Warning | EWX | Val Verde | 12 hr |
| Jun 19, 7:52 AM CDT | River Flood Warning | EWX | Val Verde | 12 hr |
| Jun 19, 9:05 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.